Polynomials homologically supported on degeneracy loci
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 1, p. 99-118
@article{ASNSP_1996_4_23_1_99_0,
     author = {Pragacz, Piotr and Ratajski, Jan},
     title = {Polynomials homologically supported on degeneracy loci},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {1},
     year = {1996},
     pages = {99-118},
     zbl = {0876.14014},
     mrnumber = {1401419},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1996_4_23_1_99_0}
}
Pragacz, Piotr; Ratajski, Jan. Polynomials homologically supported on degeneracy loci. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 1, pp. 99-118. http://www.numdam.org/item/ASNSP_1996_4_23_1_99_0/

[B-M] A. Borel - J.C. Moore, Homology theory for locally compact spaces, Michigan Math. J., 10 (1960), 137-159. | MR 131271 | Zbl 0116.40301

[B] G.E. Bredon, Sheaf Theory, McGraw-Hill, 1967. | MR 221500 | Zbl 0158.20505

[F] W. Fulton, Intersection Theory, Springer, Berlin, 1984. | MR 732620 | Zbl 0541.14005

[I] B. Iversen, Cohomology of sheaves, Universitext, Springer, Berlin, 1986. | MR 842190

[K] L. Kaup, Poincaré Dualität für Raüme mit Normalisierung, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 26 (1972), 1-31. | Numdam | MR 385152 | Zbl 0233.32010

[K-L] G. Kempf - D. Laksov, The determinantal formula of Schubert Calculus, Acta Math. 132 (1974), 153-162. | MR 338006 | Zbl 0295.14023

[Kl-La] S.L. Kleiman - J. Landolfi, Geometry and deformation of special Schubert varieties, Composito Math., Vol. 23, No. 4 (1971), 407-434. | Numdam | MR 314855 | Zbl 0238.14006

[L-S] V. Lakshmibai - C.S. Seshadri, Geometry of G/P II, Proc. Indian Acad. Sci. Math. Sci., 87A (1978), 1-54. | MR 490244 | Zbl 0447.14011

[L] G. Laumon, Homologie étale, Astérisque 36-37 (1976), 163-188. | MR 444667 | Zbl 0341.14006

[P-P] A. Parusi - P. Pragacz, Chem-Schwartz-MacPherson classes and the Euler characteristic of degeneracy loci and special divisors, J. Amer. Math. Soc., 8 (1995), 793-817. , | MR 1311826 | Zbl 0857.14003

[P] P. Pragacz, Enumerative geometry of degeneracy loci, Ann. Sci. École Norm. Sup. 21 (1988), 413-454. | Numdam | MR 974411 | Zbl 0687.14043

[R-X] F. Rosselló Llompart - S. Xambó Descamps, Computing Chow groups. In: "Algebraic Geometry - Sundance 1986", A. Holme - R. Speiser Eds., Lecture Notes in Math. 1311, Springer, Berlin, pp. 220-234. | MR 951648 | Zbl 0663.14001

[V] J.L. Verdier, Classe d'homologie associée a un cycle, Astérisque 36-37 (1976), 101-151. | MR 447623 | Zbl 0346.14005

[Z] A. Zelevinsky, A p-adic analogue of the Kazdhan-Lusztig conjecture, Functional Anal. Appl. 15 (1981), 9-21. | MR 617466 | Zbl 0463.22013